Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 72, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 24, 2016, 5:08 PM EDT for Indiana County, Westmoreland County, Pennsylvania. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2016, 5:08 PM EDT (21:08 UTC)
- Expired
- Jul 24, 2016, 6:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Indiana County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 92 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 5:23 PM EDT | TSTM WND DMG | Greensburg, PA | LARGE 40FT TREE REPORTED DOWN |
| Jul 24, 5:37 PM EDT | TSTM WND DMG | Millbank, PA | SEVERAL TREES REPORTED DOWN ALONG RTE 30 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2153 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
170
WUUS51 KPBZ 242108
SVRPBZ
PAC063-129-242200-
/O.NEW.KPBZ.SV.W.0072.160724T2108Z-160724T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
508 PM EDT SUN JUL 24 2016
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
CENTRAL WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 600 PM EDT
* AT 508 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR APOLLO TO NEAR DELMONT TO MANOR TO WHITE OAK...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN
SOME POWER OUTAGES.
* LOCATIONS IMPACTED INCLUDE...
GREENSBURG...JEANNETTE...LATROBE...MCCHESNEYTOWN-LOYALHANNA...
BLAIRSVILLE...YOUNGWOOD...DERRY...LAWSON HEIGHTS...LIGONIER...BLACK
LICK...SALTSBURG...NEW FLORENCE...NEW ALEXANDRIA...SEWARD...PENN...
BOLIVAR...YOUNGSTOWN...ADAMSBURG...LAUREL MOUNTAIN AND CRABTREE.
THIS INCLUDES PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 67 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
&&
LAT...LON 4034 7901 4027 7907 4021 7911 4020 7913
4018 7913 4018 7914 4016 7914 4016 7916
4013 7917 4012 7918 4030 7972 4041 7952
4053 7941 4041 7896
TIME...MOT...LOC 2108Z 281DEG 30KT 4052 7949 4045 7956 4035 7966 4031
7981
HAIL...<.75IN
WIND...60MPH
$$
243 follow-up statements
564
WWUS51 KPBZ 242135
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
535 PM EDT SUN JUL 24 2016
PAC063-129-242200-
/O.CON.KPBZ.SV.W.0072.000000T0000Z-160724T2200Z/
INDIANA PA-WESTMORELAND PA-
535 PM EDT SUN JUL 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTH CENTRAL INDIANA AND SOUTHEASTERN WESTMORELAND COUNTIES...
AT 535 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLACK LICK TO NEAR BLAIRSVILLE TO LATROBE TO NEAR
GREENSBURG...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME
POWER OUTAGES.
LOCATIONS IMPACTED INCLUDE...
GREENSBURG...LATROBE...MCCHESNEYTOWN-LOYALHANNA...BLAIRSVILLE...
YOUNGWOOD...DERRY...LAWSON HEIGHTS...LIGONIER...BLACK LICK...
NEW FLORENCE...NEW ALEXANDRIA...SEWARD...BOLIVAR...YOUNGSTOWN...
LAUREL MOUNTAIN...LAUREL MOUNTAIN STATE PARK AND LOYALHANNA GORGE.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4034 7901 4027 7907 4021 7911 4020 7913
4018 7913 4018 7914 4016 7914 4016 7916
4013 7917 4012 7918 4025 7958 4033 7949
4044 7937 4050 7929 4041 7896
TIME...MOT...LOC 2135Z 281DEG 30KT 4048 7922 4041 7929 4031 7939 4027
7954
HAIL...<.75IN
WIND...60MPH
$$
24401
WWUS51 KPBZ 242149
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
549 PM EDT SUN JUL 24 2016
PAC063-129-242200-
/O.CON.KPBZ.SV.W.0072.000000T0000Z-160724T2200Z/
INDIANA PA-WESTMORELAND PA-
549 PM EDT SUN JUL 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTH CENTRAL INDIANA AND SOUTHEASTERN WESTMORELAND COUNTIES...
AT 548 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLACK LICK TO NEAR BLAIRSVILLE TO NEAR DERRY TO
NEAR LAWSON HEIGHTS...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME
POWER OUTAGES.
LOCATIONS IMPACTED INCLUDE...
MCCHESNEYTOWN-LOYALHANNA...DERRY...LIGONIER...NEW FLORENCE...
SEWARD...BOLIVAR...LAUREL MOUNTAIN...
LAUREL MOUNTAIN STATE PARK AND LOYALHANNA GORGE.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4034 7901 4027 7907 4021 7911 4020 7913
4018 7913 4018 7914 4016 7914 4016 7916
4013 7917 4012 7918 4019 7941 4031 7934
4044 7920 4046 7915 4041 7896
TIME...MOT...LOC 2148Z 281DEG 30KT 4046 7909 4039 7916 4029 7926 4025
7941
HAIL...<.75IN
WIND...60MPH
$$
24138
WWUS51 KPBZ 242158
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
558 PM EDT SUN JUL 24 2016
PAC063-129-242208-
/O.EXP.KPBZ.SV.W.0072.000000T0000Z-160724T2200Z/
INDIANA PA-WESTMORELAND PA-
558 PM EDT SUN JUL 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL INDIANA AND
SOUTHEASTERN WESTMORELAND COUNTIES WILL EXPIRE AT 600 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE...THE WARNING
WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PITTSBURGH.
LAT...LON 4034 7901 4027 7907 4021 7911 4020 7913
4018 7913 4018 7914 4016 7914 4016 7916
4013 7917 4012 7918 4019 7941 4031 7934
4044 7920 4046 7915 4041 7896
TIME...MOT...LOC 2155Z 281DEG 30KT 4046 7909 4039 7916 4029 7926 4025
7941
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 1:58 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 24, 1:58 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
158 PM EDT SUN JUL 24 2016
.SYNOPSIS...
A muggy night as the mercury only falls back to around 70. A cold
front in name only passes Monday afternoon bringing the chance of
a downpour. Dry for mid week, however above normal temperatures
are forecast to continue. Another cold front will cross in the
late Thursday - Friday time frame.
&&
.NEAR TERM /THROUGH MONDAY/...
MCV has held together through the morning hours over northern Ohio
and continues to move east. It will encounter more stable air over
northwestern PA given the presence of lower surface dewpoints.
Development on the southeastern flank is what we will be
monitoring for the afternoon and evening hours. A line of showers
and storms is still expected to move through areas along and north
of I-76, lower confidence in locations over eastern OH, northern
WV, and western MD. Given the freezing level is around 15kft. Wet
microbursts are the primary threat along with downpours as PWATS
surge above two inches this afternoon. Thankfully it does not
appear training will be an issue, so urban flooding is the mode
we are anticipating.
With the line of showers and storms out of the area by 0Z, look
for quiet but muggy conditions with overnight lows around 70.
A cold front will cross the region Monday afternoon on the
periphery of the mid level anticyclone. This will end the short
heat wave across the area as clouds and timing of the showers
should hold temps in the 80s. Much the case today, ample energy
to tap for storms, especially when morning cap erodes. Best
chance for any severe storm will be south of DUJ to PIT to ZZV
line at this juncture. Wet microbursts are possible given a water
loaded sounding. PWATS north of two inches once again support
brief heavy rain. As for a flash flooding threat, the jury is
still out given storms will be moving and training does not appear
to be an issue. The best timing for storms will be late morning to
midday hours in Ohio and mid to late afternoon for PA/WV/MD.
Temps were constructed using the Bias-Corrected Raw Blend given
recent performance.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
The baroclinic zone will be east of the region Monday night. In
its wake lower dewpoints will return, however daytime highs will
remain above normal with widespread mid and upper 80s forecast.
Any residual fog from the previous day rain will scour out by
late Tuesday morning. Dry weather takes command through the
balance of the short term. Zonal flow aloft and a area of high
pressure traversing through the Great Lakes are the culprits for
the stretch of zero precip days. H8 temps slowly increase 1-2C
during this period so for the most part daytime highs will be
mirrors of each other.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Highlights:
- Continued above normal temperatures
- Best shot at rain arrives Thursday night into Friday
Overall no real change to synoptic pattern for much of the week
as a broad H5 anticyclone dominates the southern 2/3rds of the
CONUS. Our mid level height values will fall a few decameters,
but not enough to usher in temps where they should be for this
time of year. Based on H8 temps progs...do not see a stretch of
90F+ weather like this weekend. However, would not be surprised
for eastern Ohio to be right around 90F for daytime highs most of
the week.
Baroclinic zone that crosses Monday night weakens and washes out
over the central Appalachians Tuesday as flow become parallel to
the boundary and it encounters increased subsidence. In its
wake, slightly cooler weather than what we have experienced
takes hold for mid week. By weeks end, another shortwave trough
traverses the region sweeping a cold front through. Timing
differences reside with ECMWF and GEFS, but ECMWF keeps the
recent summer trend going of shortwaves passing outside peak
heating hours. GFS opts for a Friday afternoon passage. Either
way, the next shot of widespread precipitation appears to be
Thursday night into Friday. Zonal flow re-establishes for the
weekend with temperatures near the climo average of lower to mid
80s.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
MCV will slide along a lifting warm front and instability axis
through the afternoon. Will continue to carry the VCTS mention at
all terminals through the afternoon as this system and any
additional convection slides across the upper Ohio valley. Have
added TEMPO groups where the highest confidence in thunder and
brief restrictions will occur. With plenty of instability but
little shear, some stronger storms may develop which could lead to
wind gusts approaching 40kts+. Will not emphasize this at any
terminal for now.
Latest hi res model guidance has the thunderstorm complex east of
the region by 00z. Behind it, some MVFR cigs or vsbys may be
possible. With greater confidence in restrctions north, will keep
mention at KFKL and KDUJ.
.OUTLOOK /MONDAY THROUGH THURSDAY/...
Restrictions will be possible Monday with the approach and
passage of a weak cold front.
&&
.CLIMATE...
Hot temperatures across the region today may approach record
levels at some sites. Here are a few selected records and
forecasts...
Site Forecast Record Year
Pittsburgh Int'l Airport 94 98 1934
New Philadelphia 97 94 1999
Morgantown 95 93 1987
Zanesville 96 95 1999
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...Heat Advisory until 8 PM EDT this evening FOR OHZ039>041-
048>050-057>059-068-069.
PA...Heat Advisory until 8 PM EDT this evening FOR PAZ020-021-029-
031-073-075.
WV...Heat Advisory until 8 PM EDT this evening FOR WVZ001>004-012-
021-509.
&&
synopsis...98
near term...98
short term...98
long term...98
aviation...34
climate...friesHazardous weather outlook, Jul 24, 1:50 AM EDT, 15 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 150 AM EDT SUN JUL 24 2016 MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ510>514-250600- GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON- ARMSTRONG-INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 150 AM EDT SUN JUL 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509-250600- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-MUSKINGUM- GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-GREENE- WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA- 150 AM EDT SUN JUL 24 2016 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HOT AND HUMID CONDITIONS WILL CONTINUE ON MONDAY. HEAT INDEX VALUES MAY AGAIN APPROACH 100 DEGREES AND ADDITIONAL HEAT ADVISORIES MAY BE REQUIRED IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 24, 2:42 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
242 PM EDT SUN JUL 24 2016
OHZ040-041-241915-
COLUMBIANA-CARROLL-
242 PM EDT SUN JUL 24 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COLUMBIANA AND
NORTHERN CARROLL COUNTIES...
AT 242 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WAYNESBURG...OR 10 MILES SOUTHEAST OF CANTON...MOVING SOUTHEAST AT
25 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CARROLLTON...MINERVA...AUGUSTA...MALVERN...SUMMITVILLE...
MECHANICSTOWN...HARLEM SPRINGS AND EAST ROCHESTER.
LAT...LON 4072 8124 4072 8120 4073 8120 4073 8109
4077 8109 4071 8083 4050 8098 4067 8124
TIME...MOT...LOC 1842Z 293DEG 21KT 4073 8121
34Local storm report, Jul 24, 4:03 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG ELLWOOD CITY 40.86N 80.29W
07/24/2016 LAWRENCE PA 911 CALL CENTER
NUMEROUS TREES AND UTILITY POLES DOWN NEAR ELWOOD.
0320 PM TSTM WND DMG PLAIN GROVE 41.05N 80.15W
07/24/2016 LAWRENCE PA 911 CALL CENTER
NUMEROUS TREES AND UTILITY POLES DOWN IN NORTHERN
LAWRENCE COUNTY
&&
EVENT NUMBER PBZ1601679
EVENT NUMBER PBZ1601680
WIXTROMLocal storm report, Jul 24, 4:27 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
427 PM EDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG CRANBERRY TWP 40.68N 80.10W
07/24/2016 BUTLER PA 911 CALL CENTER
TREES DOWN NEAR CRANBERRY TWP AND ADAMS TWP.
0350 PM TSTM WND DMG 1 E WATTERS 40.76N 80.01W
07/24/2016 BUTLER PA 911 CALL CENTER
TREES DOWN IN JACKSON TWP.
&&
EVENT NUMBER PBZ1601681
EVENT NUMBER PBZ1601682
WIXTROMLocal storm report, Jul 24, 4:39 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
439 PM EDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG 1 S ROBINSON TOWNSHIP 40.45N 80.13W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREES AND WIRES DOWN AT MOON RUN RD AND STUEBENVILLE
PIKE IN ROBINSON TWP.
&&
EVENT NUMBER PBZ1601683
WIXTROMLocal storm report, Jul 24, 4:53 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
453 PM EDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG FAYETTEVILLE 40.44N 80.21W
07/24/2016 ALLEGHENY PA EMERGENCY MNGR
TREE DOWN ON RT 22/30 IN NORTH FAYETTE NEAR THE
TONIDALE EXIT
&&
EVENT NUMBER PBZ1601684
WIXTROMLocal storm report, Jul 24, 5:05 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
505 PM EDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG FURNACE RUN 40.85N 79.54W
07/24/2016 ARMSTRONG PA 911 CALL CENTER
MULTIPLE TREES DOWN IN E. FRANKLIN TWP... WASHINGTON
TWP... AND S. BUFFALO TWP.
&&
EVENT NUMBER PBZ1601685
WIXTROMThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 1:47 AM EDT | Heat Advisory | PBZ | Allegheny, Beaver, Fayette, Greene, Washington, Westmoreland | 18 hr |
| Jul 24, 2:47 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 28 min |
| Jul 24, 2:59 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 46 min |
| Jul 24, 3:13 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 47 min |
| Jul 24, 3:14 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence, Mercer, Venango | 46 min |
| Jul 24, 3:42 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Westmoreland | 48 min |
| Jul 24, 3:49 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 41 min |
| Jul 24, 3:58 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 32 min |
| Jul 24, 4:09 PM EDT | Areal Flood Advisory | PBZ | Butler, Lawrence | 3 hr |
| Jul 24, 4:22 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 38 min |
| Jul 24, 4:25 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 50 min |
| Jul 24, 4:59 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Jefferson, Westmoreland | 46 min |
| Jul 24, 5:33 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 42 min |
| Jul 24, 5:45 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 28 min |
| Jul 24, 6:34 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 41 min |
| Jul 24, 6:42 PM EDT | Tornado Warning | PBZ | Greene | 18 min |
| Jul 24, 6:45 PM EDT | Special Weather Statement | PBZ | Fayette | 45 min |
| Jul 24, 7:06 PM EDT | Flash Flood Warning | PBZ | Fayette, Greene | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.